# SDR DHL2004740004

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHANNEL LOCATED IN RIGHT-HAND LEADING EDGE WING WELL STA 220 THRU STA 224.  REMOVED DAMAGE, INSTALLED MINOR EXTRUDED REPAIR IAW B-727 SRM 51-40-4.
